# SDR CA061006005

- Difficulty date: August 31, 2006
- Submitted: December 4, 2006
- Operation: General aviation
- Make and model: Pilats PC1245
- Engine: Pwa PT6A6
- System (JASC): 7314 · Engine Fuel Pump
- Part: Coupling
- Condition: Fractured
- Location: Pump
- Part time: 2,254 hours
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

(CAN) THE ENGINE EXPERIENCED AN UNCOMMANDED ACCELERATION IN FLIGHT.  THE ENGINE WAS SHUTDOWN AND SUCCESSFULLY RE-LIT AND THE UNCOMMANDED ACCELERATION REPEATED.  THE ENGINE WAS AGAIN SHUTDOWN IN FLIGHT.  SUBSEQUENT INSPECTION REVEALED A FRACTURED FUEL CONTROL / FUEL PUMP COUPLING. (TC NR 20061006005)
